# SDR MZZA0600009

- Difficulty date: May 24, 2006
- Submitted: May 26, 2006
- Operation: Air carrier
- Aircraft: N25201
- Make and model: Boeing 737824
- Aircraft serial: 28958
- Aircraft time: 21,569 hours, 8,353 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND EMERGENCY LIGHTS INOPERATIVE AT ROWS 5 ABC - 10 ABC.  THE BATTERY PACK AT M1676 POWER SUPPLY WAS REMOVED AND REPLACED IAW MM 33-51-06.
